# SDR ABXA9500331

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Engine: Pwa JT3D3B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 244854G9834
- Condition: Loose
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

DURING CRUISE, THE NR FOUR ENGINE FIRE WARNING LIGHT ILLUMINATED.  THE ENGINE WAS SECURED AND THE FIRE BOTTLES WERE DISCHARGED.  LIGHT REMAINED ON.  FLIGHT REROUTED TO DEN.  LANDED WITHOUT INCIDENT.  FOUND LOWER FIRE LOOP LOOSE AND CONNECTOR FULL OF OIL.  SECURED FIRE LOOP, CLEANED CONNECTOR, REPLACED FIRE BOTTLES AND SQUIBS.  SYSTEM OPS CHECKED GOOD IAW DC-8 M.M., CHAPTER 26.  OVERWEIGHT LANDING INSPECTION COMPLIED WITH IAW ABX CARD DC-8-3A.  NO DISCREPANCIES NOTED.
